# SDR DALA2025081806149

- Difficulty date: August 15, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N912DU
- Make and model: Boeing 737932ER
- Aircraft serial: 64883
- Aircraft time: 20,578 hours, 8,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7813784) EMERGENCY EXIT SIGN @1L INOP. R/R EMERGENCY BATTERY PACK ON M01675 PER B737 AMM 33-51-06-960-805. OPS NORMAL.
